MAUDE Adverse Event Report: LUMENIS BE LTD. M22; STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX

LUMENIS BE LTD. M22; STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX
Model Number M22
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/30/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Lumenis investigated the reported event by contacting the user facility directly.Attempts by emails and phone calls have been made to obtain, patient treatment settings, patient information, patient photo.Since the customer didn't provide any incident form, this case treated in one single complaint.The device was tested.Service engineer advised: "the cooling system flow rate was tested to be 145, which was normal, and the water pump current coefficient was tested to be 46.05, which was normal.The tested tec resistance 4.0[ohm] is normal.Check that the coolant is sufficient.After testing 1000 rounds of pulses, the handpiece is refrigerated normally.Test that the igbt-trigger signal of the switching model module is normal and the pulse width is normal.Test energy: 515 filter single pulse pulse width 13 energy 10, test energy: 54.6j 590 filter double pulse pulse width 10 delay 40 energy 35, test energy: 189.4j 695 filter three-pulse pulse width 6 delay 60 energy 17, test energy: 90.8j add refrigerant and check if the equipment is running normally." device malfunction wasn't the suspected cause of the adverse event.Despite several attempts to get clinical information regarding treatment parameters and /or photo of the injury, the customer refused to fill out and send us an incident form or photo.Therefore, it's impossible to determine or exclude user error.Due to lack of the clinical information we'll report this issue to the fda as an 'abundance of caution'.Should additional significant information become available, the complaint record will be updated accordingly and a follow-up medwatch report will be submitted.
 
Event or Problem Description
Lumenis received an adverse event report on a patients who sustained injury following treatment by m22 device.

Brand Name
M22
Common Device Name
STELLAR M22 FOR INTENSE PULSED LIGHT DELIVERY DEVICE, PRODUCT CODE: GEX
Manufacturer (Section D)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS  2069236
Manufacturer (Section G)
LUMENIS BE LTD.
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692 36
IS   2069236
Manufacturer Contact
roman vernik
9 hakidma st.
p.o.b 426
yokneam illit, israel 20692-36
IS   2069236
MDR Report Key18551993
Report Number3021349626-2024-00001
Device Sequence Number6402820
Product Code GEX
UDI-Device Identifier07290109140360
UDI-Public07290109140360
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K170060
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation 505
Type of Report Initial
Report Date (Section B) 01/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Other
Device Model NumberM22
Device Catalogue NumberGA-0005200
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/30/2023
Initial Report FDA Received Date01/22/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/27/2015
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexPrefer Not To Disclose
Patient EthnicityNon Hispanic
Patient RaceAsian